Abstract
A system of reaction diffusion equations modeling the Predator-Prey interaction in an unstirred chemostat is considered. After transforming the model, the global bifurcation theorem is used to investigate the global structure of solutions of the system with b as the bifurcation parameter.
Original language | English |
---|---|
Pages (from-to) | 242-243 |
Number of pages | 2 |
Journal | Journal of Beijing Institute of Technology (English Edition) |
Volume | 15 |
Issue number | 2 |
Publication status | Published - Jun 2006 |
Keywords
- Global bifurcation
- Maximum principle
- Reaction-diffusion equations
Fingerprint
Dive into the research topics of 'Structure of the bifurcation solutions for a Predator-Prey model'. Together they form a unique fingerprint.Cite this
Wang, Y. F., & Meng, Y. J. (2006). Structure of the bifurcation solutions for a Predator-Prey model. Journal of Beijing Institute of Technology (English Edition), 15(2), 242-243.